# SDR A6WA201140929

- Difficulty date: September 16, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CHAFED AT FWD AND AFT EDGES.  REPAIRED DAMAGED AREAS OF LT MLG AT FWD AND AFT EDGES IAW REO 601R-52-82-106 AND 601R-52-82-102.
